# SDR 2007UALA03394

- Difficulty date: August 26, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 47,723 hours, 9,034 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Seat 1f
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT AT SEAT 1F IS OUT.  REPLACED LIGHT ASSY.  OPS CHECK GOOD.
